# SDR UIEA2020052101100

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,674 hours, 17,979 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING. 2 ATTEMPTS MADE.( PERFORMED SUCCESSFUL STARTS IAW AMM 49-11-00. SERVICED .5  QT OIL IAW AMM 12-13-04. BITE TEST ECU IAW AMM 49-61-05. )
